# SDR SIMA20140513001

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 36,375 hours, 32,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD  EMERGENCY LIGHT AT SEAT 17 AB INOPERATIVE.  R & R AISLE OVERHEAD EMERGENCY LIGHT LAMP AT SEAT 17 AB IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
